Amiodaron által elöidézett tüdöfibrosis.

Translated title of the contribution: Amiodarone-induced pulmonary fibrosis

C. Lengyel, I. Boros, T. Várkonyi, A. Selmeczi, T. Fazekas

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The most feared side-effect of long-term amiodarone therapy is progressive alveolitis/pneumonitis leading to pulmonary fibrosis. The case history of a patient is presented who received amiodarone unnecessarily in a high dose (600 mg/day) for 4 years: drug-induced dermatopathy, hypothyroidism and lung fibrosis developed. After cessation of amiodarone treatment the pulmonary complication did not disappear therefore glucocorticoid therapy was introduced. New-onset improductive cough, dyspnea, fever and/or enhanced erythrocyte sedimentation rate may suggest the presence of amiodarone pulmonary toxicity and may form the basis of indication of high-resolution computed tomography (HRCT). Amiodarone-induced pulmonary involvement can be shown by HRCT early, before the appearance of any considerable abnormality of chest radiography.

Translated title of the contributionAmiodarone-induced pulmonary fibrosis
Original languageHungarian
Pages (from-to)1759-1762
Number of pages4
JournalOrvosi hetilap
Volume137
Issue number32
Publication statusPublished - Aug 11 1996

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Amiodarone-induced pulmonary fibrosis'. Together they form a unique fingerprint.

  • Cite this

    Lengyel, C., Boros, I., Várkonyi, T., Selmeczi, A., & Fazekas, T. (1996). Amiodaron által elöidézett tüdöfibrosis. Orvosi hetilap, 137(32), 1759-1762.